# SDR CALA0100079

- Difficulty date: January 29, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- Aircraft time: 47,571 hours, 28,166 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT LT LAV FLOORBEAM CORRODED AT STA 1322, LBL 41.  THE CORROSION WAS TRIMMED OUT AND A DOUBLER, REPAIR STRIP, AND SHIM WERE INSTALLED IAW SRM 53-05, FIGURE 20A, 51-30-2, AND 51-30-5.
